# SDR UPS99230883

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: M840065
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.05-01) ON FLOORBEAM LOWER SURFACE AROUND FASTENER HOLES BS 600 WL 208 RBL 50.  REMOVED, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-8, FIG 5, 53-10-8 PG 33, 51-10-2 PG 33.
